# SDR AT0700084

- Difficulty date: June 3, 2006
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VENT BOX RIGHT HAND SECTION AFT CORNER.  INSTALLED REPAIR OF AFT FUSELAGE RIGHT SIDE VENT BOX DRAIN PAN IAW T/C 17-5320-2023 FIG 1.
